# SDR 05042643

- Difficulty date: February 11, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N1027
- Make and model: Cndair CL6002B19
- Aircraft serial: 1027
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Failed
- Location: Stab Mach Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

EVENT SUMMARY STATED STAB/MACH TRIM FAIL.  C/W BOMBARDIER SERVICE LETTER RJ-SL-27-083.  REMOVED AND REPLACED HSTCU.  OPS CHECK GOOD.
